# SDR AALA951482

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT WIRING ON LOOSE CEILING PANEL BETWEEN FORWARD GALLEY BROKEN.  REPAIRED EMERGENCY LIGHT WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
